For the treatment of mild to moderate pain and fever Paraserts may be especially useful in patients unable to take oral forms of paracetamol post-operatively or with nausea and vomiting
Manufacturer | Kuwait Saudi Pharmaceutical Industries Company |
---|---|
Brand Name | PANADREX |
Dosage | 1 suppository every 4 to 6 hours in children from 1 to 5 years of age OR AS PRESCRIBED |
Dosage Form | SUPPOSITORIES |
Size | 10 |
Active Ingredients | Paracetamol 125mg |
Side Effects | N/A |
Contraindications | N/A |
Write Your Own Review